MathSciNet Relay Station
MathSciNet bibliographic data
MR290306 53.75
Greene, R. E.; Wu, H. On the rigidity of punctured ovaloids. Ann. of Math. (2) 94 1971 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement